• Title of article

    Canonical transformations and gauge fixing in the triplectic quantization Original Research Article

  • Author/Authors

    Everton M.C. Abreu، نويسنده , , Nelson R.F. Braga، نويسنده , , Cresus F.L. Godinho، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    12
  • From page
    779
  • To page
    790
  • Abstract
    We show that the generators of canonical transformations in the triplectic manifold must satisfy constraints that have no parallel in the usual field antifield quantization. A general form for these transformations is presented. Then we consider gauge fixing by means of canonical transformations in this Sp(2) covariant scheme, finding a relation between generators and gauge fixing functions. The existence of a wide class of solutions to this relation nicely reflects the large freedom of the gauge fixing process in the triplectic quantization. Some solutions for the generators are discussed. Our results are then illustrated by the example of Yang-Mills theory.
  • Keywords
    * Gauge fixing , * Triplectic quantizatiion , * Canonical transformation
  • Journal title
    Nuclear Physics B
  • Serial Year
    1998
  • Journal title
    Nuclear Physics B
  • Record number

    880875